# SDR CA960212019

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Bulb
- Part number: A1S411651
- Condition: Burnt Out
- Location: Nlg Down
- Part time: 1,672 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN)PILOT COULD NOT GET A NOSE GEAR DOWN INDICATION ON SELECTION. COMPLETED A TOWER FLYBY WHERE GEAR DOWN WAS CONFIRMED. INVESTIGATION CONFIRMED THAT THE BULBS WERE BURNT OUT.
